# SDR DALA2022041102461

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 65,737 hours, 30,408 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 CRACK INDICATION FOUND ON FR35 (FWD FACE ) LH SIDE BETWEEN STR 30LH AND STR 31LH FWD CARGO COMPARTMENT. CORRECTIVE ACTION: COMPLIED WITH ERA 597588-14AD REV. ORIGINAL. (2189121)
